MAUDE Adverse Event Report: IRRIMAX CORPORATION IRRISEPT; WOUND CLEANSER

IRRIMAX CORPORATION IRRISEPT; WOUND CLEANSER
Model Number ISEPT-450-USA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Irrimax is submitting this report in accordance with 21 cfr § 803.This report is based upon information provided to irrimax.The number of patients is not known by the reporting physician.The previous paragraph shall be included in any information or report disclosed to the public including information or reports provided under the freedom of information act.
 
Event or Problem Description
According to the physician, the wounds of several patients appeared inflamed along the incisional line and were red, somewhat raised, and had small angiomatous type vessels growing from the wound outward.

Brand Name
IRRISEPT
Common Device Name
WOUND CLEANSER
Manufacturer (Section D)
IRRIMAX CORPORATION
1665 lakes parkway, suite 102
lawrenceville GA 30043
MDR Report Key11309374
Report Number3005706359-2021-00004
Device Sequence Number19779854
Product Code FRO
UDI-Device Identifier10842351190002
UDI-Public10842351190002
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K202222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberISEPT-450-USA
Device Catalogue Number9000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;